# SDR AALA201703239010

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 93,859 hours, 14,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT16A24S
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS ARE INOPERATIVE AT THE L1 AND R1 DOORS.  RESEATED CONNECTOR ON POWER SUPPLY M1208.  OPS CHECKED GOOD.
